# SDR HEEA954455

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L
- Aircraft serial: 51518
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT TURN ON. REPLACED INOPERATIVE Q415 TRANSISTOR, INOPERATIVE V101 CAVITY OSCILLATOR, AND DETERIORATED R477 RESISTOR. RETURNED TO SERVICE.
